MathSciNet Relay Station
MathSciNet bibliographic data
MR99990 14.00
Zariski, Oscar On Castelnuovo's criterion of rationality $p\sb{a}=P\sb{2}=0$ of an algebraic surface. Illinois J. Math. 2 1958 303–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement